# SDR U5QA202212010110

- Difficulty date: December 1, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N26JE
- Make and model: Cndair CL6002B16
- Aircraft serial: 5795
- Aircraft time: 1,834 hours, 772 cycles
- Engine: Ge CF343B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: B, A

## Discrepancy

DIVERTED TO KDSM.  DURING FLIGHT, FL380, AUX AOA CASE HEAT FAIL. COMPLETED THE CHECKLIST AND SHORTLY AFTER NR 1 ENGINE FAILED, ROLLED BACK TO 9% N2.  TRIED INFLIGHT CROSSBLEED AND APU START WITH NO RESULTS. LANDING UNEVENTFUL.  : AFTER APPLYING POWER TO AIRCRAFT, FOUND LT ENGINE FUEL PBA PUSHED IN.  RAN LT ENGINE TO POWER SEVERAL TIMES, COULD NOT DUPLICATE ENGINE ROLLBACK OR AUX AOA CASE HEAT FAIL CAS MESSAGE.  NO DEFECTS NOTED AT THIS TIME.  WORK DONE IAW AMM 71-00-00-866-807.
